加载中…
For a vertex subset of a graph , let be the maximum value of the degree sums of the subsets of of size . In this paper, we prove the following result: Let be a positive integer, and let be an -connected graph of order . If for every independent set of size in , then has a 2-factor with exactly cycles. This is a common generalization of the results obtained by Brandt et al. [Degree conditions for 2-factors, J. Graph Theory 24 (1997) 165-173] and Yamashita [On degree sum conditions for long cycles and cycles through specified vertices, Discrete Math. 308 (2008) 6584-6587], respectively.

生成讲解博客的中文版本

生成AI智能校验的中文版本